# SDR USAA2012042500001

- Difficulty date: April 25, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 9,425 hours, 3,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - 12 INCH CRACK IN FLOOR PANEL BETWEEN AT FR25, Y=0.  REPLACED FLOOR PANEL BETWEEN AT FR25, Y=0 IAW A321 SRM 53-12-12-000-001-A.
